• anything to do about chills, but no fever that occur 2 days post platinum chemotherapy for lung cancer

    Asked by Bruins on Monday, July 30, 2012

    anything to do about chills, but no fever that occur 2 days post platinum chemotherapy for lung cancer

    3 Answers from the Community

    • nancyjac's Avatar
      nancyjac

      When I was in chemo, my side effects, including feeling chilled and cold all the time, started about 2-3 days after each treatment. I just wore extra clothes and used blankets. After a few days it would subside on its own. In any case, be sure your oncologist is aware of all side effects. He/she may be able to provide help managing side effects or determine if a side effect is a sign of something else or is more serious.

      almost 5 years ago
    • Bashiemn's Avatar
      Bashiemn

      My physician's assistant always asked me to let them know if I was having chiills. I'd at least mention it to them. Especially if you have any other side effects. Agree with nancyjac for sure.

      almost 5 years ago
    • AmandaH's Avatar
      AmandaH

      I know it's summer, but I use an electric blanket on LOW setting. It helps my teeth stop chattering quicker than anything else.

      almost 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.